# SDR 06FDEA2656

- Difficulty date: July 21, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N429FE
- Make and model: Airbus A310
- Aircraft serial: 364
- Aircraft time: 46,248 hours, 19,985 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC FS 19 LT TRACK NR 4 HAS CORROSION INSIDE AND OUTSIDE OF TRACK REF N00201.  REMOVED AND REPLACED SEAT TRACK AT FS 19 IAW A310 SRM 51-72-10.
